# SDR DALA2021061603283

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,589 hours, 40,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 DURING WAKE UP FOUND 2L PAX DOOR AFT NBR 2 STOP FITTING MISSING. CORRECTIVE ACTION: INSTALLED STOP FITTING PLATE IAW B757 AMM 52-11. (7321980)
